# SDR AWXA0000729

- Difficulty date: October 9, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573748
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSLAGE HAS CREASE THAT IS OUT OF LIMITS AT FS 1110, STR 14R.  CUT OUT DAMAGED AREA IAW 737 SRM 51-30-2, FABED REPAIR DOUBLER AND PARTS IAW 737 SRM 51-30-3, INSTALLED REPAIR PARTS IAW 737 SRM 51-30-2.
